# SDR SIMA200808102

- Difficulty date: March 17, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 20,151 hours, 19,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND TOP SIDE OF FORWARD DIGITAL CORRODED AT FRAME 15.  REPAIRED DIGITAL IAW ETA EM-5300-013.  AIRCRAFT WAS RETURNED TO SERVICE.
